# SDR UPS97222588

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65C317681
- Condition: Corroded
- Location: Bs 970-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON LT KEEL BEAM IN AFT CARGO PIT BETWEEN STA 970 TO STA 1000.  CORROSION REMOVAL OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED KEEL BEAM FROM 960 TO 1000 STR 29 LT KEEL BEAM IAW TRAMCO EWO 97-2116, UPS EO FILE NR 727-53-1889.
